Leaflet: information for the user
Paracetamol pensa pharma 650 mg tablets EFG
Read this leaflet carefully before you start taking this medicine, as it contains important information for you.
This medication belongs to a group of medications called analgesics and antipyretics.
This medication is indicated for the treatment of mild to moderate pain symptoms and fever.
Do not take Paracetamol pensa pharma
Warnings and precautions
Consult your doctor or pharmacist before starting to take paracetamol.
If the pain persists for more than 5 days, the fever for more than 3 days, or the pain or fever worsen or other symptoms appear, consult your doctor and reevaluate the clinical situation.
During treatment with Paracetamol pensa pharma, immediately inform your doctor if:
You have severe diseases, such as severe renal insufficiency or sepsis (when bacteria and their toxins circulate in the blood, causing damage to organs), or if you have malnutrition, chronic alcoholism, or if you are also taking flucloxacillin (an antibiotic). A severe disease called metabolic acidosis (a blood and fluid anomaly) has been reported in patients in these situations when using paracetamol at regular doses for a prolonged period or when taking paracetamol with flucloxacillin. Symptoms of metabolic acidosis may include: severe respiratory difficulty with deep and rapid breathing, drowsiness, feeling unwell (nausea) and vomiting.
Children and adolescents
In children and adolescents under 15 years, consult your doctor or pharmacist as there are other presentations with doses adapted to this group of patients.
Other medicines and Paracetamol pensa pharma
Inform your doctor or pharmacist if you are taking, have taken recently, or may need to take any other medicine, including those purchased without a prescription.
Paracetamol may interact with the following medicines:
Do not use with other analgesics (pain-relieving medicines) without consulting your doctor.
As a general rule for any medicine, it is recommended to systematically inform your doctor or pharmacist if you are being treated with another medicine. In the case of treatment with oral anticoagulants, Paracetamol pensa pharma may be administered occasionally as the preferred analgesic.
Interference with analytical tests:
If you are going to have any analytical test (including blood, urine, skin tests using allergens, etc.), inform your doctor that you are taking this medicine, as it may alter the results of these tests.
Taking Paracetamol pensa pharma with food, drinks, and alcohol
The use of paracetamol in patients who regularly consume alcohol (3 or more alcoholic beverages per day: beer, wine, liquor, etc.) may cause liver damage.
The taking of this medicine with food does not affect its efficacy.
Pregnancy, breastfeeding, and fertility
Consult your doctor or pharmacist before using any medicine.
If you are pregnant or breastfeeding, think you may be pregnant, or intend to become pregnant, consult your doctor before using this medicine. The consumption of medicines during pregnancy may be harmful to the embryo or fetus, and must be monitored by your doctor.
In case of need, this medicine may be used during pregnancy. Use the lowest possible dose that reduces pain or fever and use it for the shortest possible time. Contact your doctor if the pain or fever do not decrease or if you need to take the medicine more frequently.
Small amounts of paracetamol may appear in breast milk, therefore, consult your doctor or pharmacist before taking this medicine.
Driving and operating machines
The influence of paracetamol on the ability to drive and operate machines is negligible or insignificant.
This medicine contains less than 23 mg of sodium (1 mmol) per coated tablet; this is, essentially “sodium-free”.
Follow exactly the administration instructions of this medication indicated by your doctor or pharmacist. In case of doubt, consult your doctor or pharmacist again.
Remember to take your medication. Paracetamol must be taken orally.
The tablet can be divided into two equal halves.
The recommended dose is:
Adults and adolescents over 15 years old:
The usual dose is 1 tablet (650 mg of paracetamol) every 4 or 6 hours. Doses should be spaced at least 4 hours apart. No more than 6 tablets should be taken in 24 hours.
Patients with liver disease:
Before taking this medication, you must consult your doctor. You should take the amount of medication prescribed by your doctor with a minimum interval of 8 hours between each dose.
You should not take more than 3 tablets of 650 mg of paracetamol in 24 hours.
Patients with kidney disease:
Before taking this medication, you must consult your doctor. Take a maximum of 500 milligrams per dose. Due to the dose, 650 milligrams of paracetamol, the medication is not indicated for this group of patients.
Older adults: you must consult your doctor.
Use in children and adolescents:do not use in children under 15 years old.
The groove serves to divide the tablet into equal doses and if it is difficult for you to swallow it whole.
If you estimate that the action of this medication is too strong or too weak, inform your doctor or pharmacist. When a dose lower than 650 mg of paracetamol per dose is required, other presentations of paracetamol should be used that adapt to the required dosage.
If you take more Paracetamol pensa pharma than you should
You must consult your doctor or pharmacist immediately.
The symptoms of overdose may be: dizziness, vomiting, loss of appetite, yellowish discoloration of the skin and eyes (jaundice) and abdominal pain.
If you have ingested an overdose, you must go to a medical center immediately, even if you do not notice the symptoms, as they often do not appear until 3 days after ingestion of the overdose, even in cases of severe poisoning.
The treatment of an overdose is more effective if it is initiated within 4 hours of taking the medication.
Patients undergoing barbiturate treatment or chronic alcoholics may be more susceptible to the toxicity of a paracetamol overdose.
In case of overdose or accidental ingestion, consult your doctor or pharmacist immediately or call the Toxicology Information Service, phone 91 562 04 20, indicating the medication and the amount ingested.
If you forgot to take Paracetamol pensa pharma
Do not take a double dose to compensate for the missed doses, simply take the missed dose when you remember and take the next doses with the indicated interval between doses (at least 4 hours).
Like all medications, this medication may produce adverse effects, although not all people may experience them.
Rare adverse effects that may occur (in up to 1 in 1,000 people), are: discomfort, low blood pressure (hypotension), and increased levels of transaminases in the blood.
Very rare adverse effects that may occur (in up to 1 in 10,000 people) are: kidney diseases, cloudy urine, allergic dermatitis (skin rash), jaundice (yellow discoloration of the skin), blood disorders (agranulocytosis, leucopenia, neutropenia, hemolytic anemia) and hypoglycemia (low blood sugar). Severe skin reactions have been reported very rarely.
Unknown frequency (cannot be estimated from available data): a serious disease that can make the blood more acidic (designated metabolic acidosis) in patients with severe disease who use paracetamol (see section 2).
Paracetamol can damage the liver when taken in high doses or prolonged treatment.
Reporting Adverse Effects
If you experience any type of adverse effect, consult your doctor or pharmacist, even if it is a possible adverse effect that does not appear in this prospectus. You can also report them directly through the Spanish System for Pharmacovigilance of Medicinal Products for Human Use:https://www.notificaram.es.By reporting adverse effects, you can contribute to providing more information on the safety of this medication.
Keep out of sight and reach of children.
No special storage conditions are required.
Do not use this medication after the expiration date that appears on the packaging after CAD. The expiration date is the last day of the month indicated.
Do not dispose of medications through drains or in the trash. Dispose of packaging and unused medications at the SIGRE collection point at the pharmacy. If in doubt, ask your pharmacist how to dispose of packaging and unused medications. By doing so, you will help protect the environment.
Composition of Paracetamol pensa pharma
Appearance of the product and content of the packaging
This medication is presented in the form of oblong, biconvex tablets, white in color, with a groove on one face and marked with PB on the other face.
The packaging is in 20 and 40 tablets, conditioned in PVC/PVdC/Aluminum blister.
Some packaging sizes may only be commercially marketed.
Holder of the marketing authorization
Towa Pharmaceutical, S.A.
C/ de Sant Martí, 75-97
08107 Martorelles (Barcelona)
Spain
Responsible for manufacturing
SAG Manufacturing S.L.U
Crta. N-I, Km 36,
San Agustín de Guadalix,
28750 Madrid
Spain
or
Galenicum Health, S.L.U.
Sant Gabriel, 50
Esplugues de Llobregat,
08950 Barcelona
Spain
Last review date of this leaflet: January 2025
Detailed information about this medication is available on the website of the Spanish Agency for Medicines and Medical Devices (AEMPS) http://www.aemps.gob.es
Have questions about this medication or your symptoms? Connect with a licensed doctor for guidance and personalized care.